MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 305
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned.As such, no evaluation could be conducted.Review of the manufacturing records did not indicate any issues with the support track.If the guide catheter prolapses out of the support track, it is possible that the guide catheter could kink and become damaged.It is likely that the lack of support of the guide catheter in this instance was due to a set-up issue by the user.
 
Event or Problem Description
While manipulating the guide catheter from the control console, it was observed that the guide catheter popped out and buckled.The physician was un-able to re-engage the guide catheter and had to conver the case to a manual procedure.The case was successfully completed manually without any patient complications.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key9106417
Report Number3007822508-2019-00008
Device Sequence Number11224812
Product Code DXX
UDI-Device Identifier00816280023055
UDI-Public(01)00816280023055(10)10H2019(17)200630
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number305
Device Catalogue Number305
Device Lot Number10H2019
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1